Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 314, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 22, 2016, 9:58 PM CDT for Foard County, Hardeman County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2016, 9:58 PM CDT (02:58 UTC)
- Expired
- May 22, 2016, 10:25 PM CDT
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Foard County, TX, Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 78 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 8:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2186 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1794 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.7
The text
As transmitted.
827
WUUS54 KOUN 230258
SVROUN
TXC155-197-230345-
/O.NEW.KOUN.SV.W.0314.160523T0258Z-160523T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT SUN MAY 22 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
NORTHERN FOARD COUNTY IN NORTHERN TEXAS...
* UNTIL 1045 PM CDT
* AT 958 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
SWEARINGEN...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COPPER BREAKS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3428 9973 3420 9964 3408 9961 3398 9998
3413 10002
TIME...MOT...LOC 0258Z 243DEG 18KT 3409 9995
HAIL...1.25IN
WIND...60MPH
$$
MAHALE3 follow-up statements
307
WWUS54 KOUN 230304
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1004 PM CDT SUN MAY 22 2016
TXC155-197-230345-
/O.CON.KOUN.SV.W.0314.000000T0000Z-160523T0345Z/
HARDEMAN TX-FOARD TX-
1004 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN HARDEMAN AND NORTHERN FOARD COUNTIES...
AT 1004 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
SWEARINGEN...MOVING NORTHEAST AT 20 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COPPER BREAKS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3428 9973 3420 9964 3408 9961 3402 9999
3413 10002
TIME...MOT...LOC 0304Z 231DEG 16KT 3412 9994
HAIL...2.00IN
WIND...60MPH
$$
MAHALE170
WWUS54 KOUN 230321
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1021 PM CDT SUN MAY 22 2016
TXC155-230331-
/O.CAN.KOUN.SV.W.0314.000000T0000Z-160523T0345Z/
FOARD TX-
1021 PM CDT SUN MAY 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FOARD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3428 9973 3420 9964 3408 9961 3409 9962
3409 9963 3410 9965 3409 9967 3410 9971
3409 9973 3410 9975 3409 9977 3418 9992
TIME...MOT...LOC 0321Z 243DEG 18KT 3416 9985
$$
TXC197-230345-
/O.CON.KOUN.SV.W.0314.000000T0000Z-160523T0345Z/
HARDEMAN TX-
1021 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN HARDEMAN COUNTY...
AT 1021 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF QUANAH...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COPPER BREAKS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3428 9973 3420 9964 3408 9961 3409 9962
3409 9963 3410 9965 3409 9967 3410 9971
3409 9973 3410 9975 3409 9977 3418 9992
TIME...MOT...LOC 0321Z 243DEG 18KT 3416 9985
HAIL...1.00IN
WIND...60MPH
$$
MAHALE998
WWUS54 KOUN 230325
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1025 PM CDT SUN MAY 22 2016
TXC197-230334-
/O.CAN.KOUN.SV.W.0314.000000T0000Z-160523T0345Z/
HARDEMAN TX-
1025 PM CDT SUN MAY 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARDEMAN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3428 9973 3420 9964 3408 9961 3409 9962
3409 9963 3410 9965 3409 9967 3410 9971
3409 9973 3410 9975 3409 9977 3418 9992
TIME...MOT...LOC 0323Z 243DEG 18KT 3417 9983
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:28 PM CDT, 30 minutes earlier.
Area forecast discussion, May 22, 9:28 PM CDT, 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 928 PM CDT SUN MAY 22 2016 .UPDATE... Storms developed west of the fa late this afternoon/evening. Some of this activity has very slowly moved towards western parts of the fa. Radar showing area of storms that would affect parts of southwest OK and western north TX is trying to develop into an mcs. As the llj increases this area of activity could be maintained and move across parts of the area overnight into Monday morning. What path it will take is still a question with models showing it traveling NE, E, or SE. Current thoughts are that the NE track is not out of the question but is the least likely. Severe storms will be possible with large hail and strong wind gusts the main concerns, with wind being a bigger concern if the area can develop into an mcs. Made some adjustments to POP/WX grids to show these thoughts. Also raised low temperatures a few degrees due to moist airmass with dewpoints in the mid 60s to around 70 with drier air not expected and cloudy skies. All updates out soon. && .PREV DISCUSSION... /issued 645 PM CDT SUN MAY 22 2016/ DISCUSSION... 23/00Z TAF discussion follows. AVIATION... VFR conditions should prevail first several hours of forecast although scattered TSRA may begin to affect western Oklahoma terminals after 02z. Mention of TSRA will be confined to western Oklahoma and KSPS terminals this forecast cycle as confidence relatively low for impacts over central Oklahoma. MVFR conditions will be common after 06Z through 18Z with some IFR possible west central Oklahoma due to lower stratus development. Gusty south/southeast winds will prevail. PREV DISCUSSION... /issued 209 PM CDT SUN MAY 22 2016/ DISCUSSION... Oklahoma and the southern plains are now under the influence of the large upper trough over the western U.S. this influence will continue through at least Friday. The first minor wave, well ahead of this storm, is expected to cross the southern Texas panhandle early Monday. In addition to the slow eastward movement of thunderstorms over the texas panhandle tonight, this feature is the reason for relatively higher pops across southwest Oklahoma and adjacent parts of Texas early Monday. the dry line will be a player Monday afternoon over the central Texas panhandle and again Tuesday probably closer to the western Oklahoma border. Severe weather in moderate shear and high buoyancy is expected to initiate near the dry line both days. Mesoscale boundaries that result from this will provide smaller-scale focus in the near term. By Thursday the upper trough approaches Oklahoma and shear increases. It still appears that Thursday is the most likely day for widespread severe weather in the southern plains. This system is finally expected to lift northeast of Oklahoma on Friday; however, latest model runs indicate part of the trough could linger into Saturday, but with weaker flow aloft. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 67 79 66 82 / 40 40 30 20 Hobart OK 68 82 67 88 / 70 20 40 40 Wichita Falls TX 69 83 67 87 / 80 40 40 20 Gage OK 67 86 65 91 / 30 30 30 20 Ponca City OK 66 79 67 83 / 30 30 30 30 Durant OK 67 81 68 83 / 50 40 30 30 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 25/11
Hazardous weather outlook, May 22, 11:46 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1146 AM CDT SUN MAY 22 2016 OKZ004>048-050>052-TXZ083>090-231200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1146 AM CDT SUN MAY 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN FAR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK EXTENDS WEST OF A LINE FROM NEAR FREEDOM TO CLINTON TO FREDERICK AND TO JUST EAST OF SEYMOUR TEXAS. A MARGINAL RISK EXTENDS TO THE SLIGHT RISK BEGINNING WEST OF A LINE FROM JUST EAST OF BURLINGTON TO EL RENO TO DUNCAN TO RINGLING. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BEGIN AFTER 7 PM ACROSS FAR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. IMPACTS... LARGE DAMAGING HAIL... TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND GUSTS NEAR 70 MPH ARE THE PRIMARY CONCERNS. THE POTENTIAL FOR TORNADOES IS VERY LOW AND PRIMARILY ACROSS FAR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. DISCUSSION... ISOLATED THUNDERSTORMS MAY DEVELOP THROUGH THE EARLY TO MID AFTERNOON ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THIS ACTIVITY IS EXPECTED TO BE NON SEVERE. LATE AFTERNOON AND EVENING... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NEAR A DRYLINE IN THE OKLAHOMA AND TEXAS PANHANDLES. THESE STORMS WILL BE CAPABLE OF LARGE DAMAGING HAIL AND DAMAGING WIND GUSTS. THESE STORMS WILL MOVE EAST AND SOUTHEAST REACHING FAR OKLAHOMA AND WESTERN NORTH TEXAS DURING THE MID TO LATE EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ALONG WITH A RISK OF HEAVY RAINFALL WITH THE STRONGEST OF THESE STORMS. OVERNIGHT... ANY REMAINING STORMS WILL SLOWLY MOVE EAST AND SOUTHEASTWARD ACROSS CENTRAL OKLAHOMA AND NORTHERN TEXAS. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL LOCATED WITHIN THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY OF THE UPCOMING WORK WEEK. THE RISK AREAS COVER MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. THUNDERSTORMS WILL LIKELY FORM DURING THE AFTERNOON HOURS AND IMPACT WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...BEFORE MOVING EAST DURING THE LATE AFTERNOON AND NIGHT. THUNDERSTORMS WILL REMAIN IN THE FORECAST WEDNESDAY THROUGH SATURDAY. SOME OF THESE STORMS MAY BE SEVERE...ESPECIALLY THURSDAY AND FRIDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, May 22, 8:32 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 832 PM CDT SUN MAY 22 2016 OKZ004-009-010-014-021-033-034-230230- HARMON OK-GREER OK-ROGER MILLS OK-HARPER OK-BECKHAM OK-ELLIS OK- WOODWARD OK- 832 PM CDT SUN MAY 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARMON...WESTERN GREER...ROGER MILLS...HARPER...BECKHAM...ELLIS AND SOUTHWESTERN WOODWARD COUNTIES UNTIL 930 PM CDT... AT 830 PM CDT...GUSTY WINDS ARE OCCURRING IN FAR WESTERN OKLAHOMA...WELL AHEAD OF THUNDERSTORMS IN THE TEXAS PANHANDLE. THESE GUSTY WINDS WILL NOT BE DIRECTLY ASSOCIATED WITH THUNDERSTORMS. HAZARDS INCLUDE... WIND GUSTS 40 TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SAYRE...SHATTUCK...LAVERNE...BUFFALO...CHEYENNE...ARNETT...ERICK...GAGE... FARGO...REYDON...SWEETWATER...STRONG CITY...MAY...TEXOLA...ROSSTON...DURHAM... VINSON...DELHI...CRAWFORD AND ROLL. LAT...LON 3700 9958 3478 9960 3472 10000 3700 10000 TIME...MOT...LOC 0130Z 358DEG 12KT 3674 9982 3475 9980 MAHALE
Special weather statement, May 22, 9:12 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 912 PM CDT SUN MAY 22 2016 TXZ084-230245- FOARD TX- 912 PM CDT SUN MAY 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FOARD COUNTY UNTIL 945 PM CDT... AT 909 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF SWEARINGEN...MOVING EAST AT 20 MPH. IF THE STORM CONTINUES TO MAINTAIN ITS CURRENT INTENSITY...A SEVERE THUNDERSTORM WARNING WILL BE REQUIRED FOR FOARD COUNTY. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL FOARD COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING IS ISSUED OR IF STORMS THREATEN YOU. && LAT...LON 3412 10005 3412 9986 3387 9987 3389 10005 TIME...MOT...LOC 0209Z 275DEG 19KT 3404 10015 MAHALE
Special weather statement, May 22, 9:12 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 912 PM CDT SUN MAY 22 2016 OKZ021-033-034-230245- HARMON OK-GREER OK-BECKHAM OK- 912 PM CDT SUN MAY 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARMON... NORTHWESTERN GREER AND SOUTHWESTERN BECKHAM COUNTIES UNTIL 945 PM CDT... AT 910 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF WELLINGTON...MOVING NORTH-NORTHEAST AT 35 MPH. HAZARDS INCLUDE... WIND GUSTS OVER 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... VINSON AND MADGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3518 10000 3511 9969 3471 10000 TIME...MOT...LOC 0210Z 202DEG 32KT 3479 10014 11
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:12 PM CDT | Special Weather Statement | OUN | Foard | 33 min |
| May 22, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Foard | 38 min |
| May 22, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 51 min |
| May 22, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 51 min |
| May 23, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 49 min |
| May 23, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 43 min |
| May 23, 12:37 AM CDT | Flash Flood Warning | OUN | Wilbarger | 6 hr |
| May 23, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wichita, Wilbarger | 51 min |
| May 23, 1:10 AM CDT | Areal Flood Advisory | OUN | Hardeman, Wilbarger | 3 hr |
| May 23, 1:41 AM CDT | Areal Flood Advisory | OUN | Clay, Wichita, Wilbarger | 3 hr |
| May 23, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 47 min |
| May 23, 2:28 AM CDT | Areal Flood Advisory | OUN | Clay | 3 hr |
| May 23, 2:29 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 46 min |
| May 23, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 48 min |
| May 23, 3:06 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 3 hr |
| May 23, 4:22 AM CDT | Flood Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 40 hr |
| May 23, 4:53 AM CDT | Special Weather Statement | OUN | Clay | 52 min |
| May 23, 5:11 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Wichita | 49 min |
| May 23, 6:03 AM CDT | Special Weather Statement | OUN | Wichita | 27 min |
| May 23, 6:04 AM CDT | Special Weather Statement | OUN | Clay | 26 min |
| May 23, 6:25 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 110 min |
| May 23, 6:30 AM CDT | Special Weather Statement | OUN | Wichita | 30 min |
| May 23, 7:02 AM CDT | Special Weather Statement | OUN | Clay | 28 min |
| May 23, 7:12 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 33 min |
| May 23, 7:42 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 18 min |
| May 23, 7:53 AM CDT | Areal Flood Advisory | OUN | Clay | 112 min |
| May 23, 8:18 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 4 hr |
| May 23, 9:47 AM CDT | River Flood Warning | OUN | Clay, Wichita | 3 days |
| May 23, 9:47 AM CDT | River Flood Warning | OUN | Cooke | 5 days |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.